# SDR AALA202404040637

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 26,851 hours, 10,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE SERVICING THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER MAINTENANCE INADVERTANTLY DEPLOYED THE SLIDE. MAINTENANCE REPORTED THAT THE SLIDE HAD COME OUT OF THE SLIDE COVER BUT ONLY PARTIALLY DEPLOYED. MAINTENANCE REPLACED THE SLIDE PER TASK CARD 26L00025010.
